Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Concerning uniqueness-bases of finite groups with applications to $ p$-groups of class $ 2$


Author: Charles Hopkins
Journal: Trans. Amer. Math. Soc. 41 (1937), 287-313
MSC: Primary 20F05; Secondary 20D99
MathSciNet review: 1501903
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F05, 20D99

Retrieve articles in all journals with MSC: 20F05, 20D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1937-1501903-3
Article copyright: © Copyright 1937 American Mathematical Society